Join the 'Invega' group to help and get support from people like you.
We found 47 questions associated with the 'Invega' topic.
Posted 28 Oct 2016 by Jord1989 • 0 answers
I've had three manic(two mixed episodes) in the past four months. I was curious if this is a good option for me or should I be concerned? Thanks for any feedback. I'm 27 years old and have never had an injection medication before... So this scares me to death..
Posted 25 Jul 2016 by Lucas1828 • 2 answers
Posted 15 Jun 2016 by jasontang101 • 0 answers
I have recently changed my dosage to 6mg since I had a flare in my mind. I changed to 6mg for about 2 weeks and now I have changed back to 3mg because of the oculogyric crisis. I am just wondering how long would the 6mg be out from my body system so that I can know whether 3mg is the right dosage ...
Posted 30 Apr 2016 by depressedeveryday • 0 answers
I get depressed for one week every month before my shot. Should they increase it due to the depression?
Posted 21 Mar 2016 by rob88420 • 0 answers
I have quit 3 months ago and I'm still dealing with this and when are you able to get drunk again when will this all go away?
Posted 20 Dec 2015 by Greener pasteur • 1 answer
My sister got bipolar and she forget to take her tablet and now she's on relapse. I am helping her to finance her medications.
Posted 2 Dec 2015 by tom2015 • 0 answers
I have had chronic tension headaches for over 1 year and 6 months can the cause be xeplion also called invega sustenna
Posted 30 Oct 2015 by bethjeryl • 1 answer
On 60mg Latuda now to invest 6mg
Posted 20 Oct 2015 by dryan327 • 1 answer
My daughter wants to reduce her dose because she has gained 15 pounds. She has been on it for over 2 years and has been doing great. School - Great! Friends - great! It took us four years to get her stable... She wants to go from an injection of 117mg to 78mg. I am so scared. Do you think it will ...
Posted 24 Jun 2015 by discogeo • 1 answer
I was on Invega for 6 months, and have since stopped. My hallucinations were drug induced mainly, and now it seems i can function fine without it. Wondering if the weight gained comes off after stopping Invega, and if so, how long does it take? thanks in advance
Posted 17 Sep 2015 by crushedmom • 0 answers
My 22 year old son was recently diagnosed with Thought and Psychotic Disorder. His doctor started him in Abilify (horrible dizziness), Risperdal (heavy sedation) then Latuda (abdominal pain) then stopped it and tried Wellbutrin... He's been hostile on the Wellbutrin alone. Now he started on ...
Posted 27 Aug 2015 by Dramagirl1234 • 1 answer
My son has asburgers and they want to switch him from reserdone yo invega cause she thinks its what causong him to be sleepy
Posted 17 Aug 2015 by tmdirtrider • 1 answer
my daughter is 22 and is really complaining about abilafy side effects. headache constipation cutting up her cloths daily over eating almost robotically. she hates it. now having to use crank to be in her own skin. will invega be a better choice? she is non compliant but I make her take injectable ...
Posted 20 Aug 2015 by maryelkins4 • 2 answers
i have schizoaffective disorder, nothing really helps me, been on all meds except this one. Is it good for my condition?
Posted 8 Jul 2013 by dson • 1 answer
Ask a Question
Related Condition Support Groups
Invega Patient Information at Drugs.com
- Invega Information for Consumers
- Invega Information for Healthcare Professionals (includes dosage details)
- Side Effects of Invega (detailed)